# SDR SWAA2017040713022

- Difficulty date: March 31, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 27,627 hours, 16,265 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: BAC1506
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB VERTICAL STIFFENER CRACKED HSS 111.10, 24 INCHES AFT OF FRONT SPAR.  REPAIRED THE STIFFENER IAW EA.
